RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 449–459 (Mi tvp541)  

This article is cited in 1 scientific paper (total in 1 paper)

The law of iterated logarithm for Cesaro's and Abel's methods of summation

V. F. Gaposhkin

Moscow

Abstract: Let $\{x_k\}$ be a set of independent random variables bounded in common with means 0 and variations 1. The analogues of the law of iterated logarithm for the $(C,\alpha)$ $(\alpha>0)$ and $A$ methods of summation are proved (see theorems 2 and 3).

Full text: PDF file (1489 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 411–420

Bibliographic databases:

Received: 25.11.1964

Citation: V. F. Gaposhkin, “The law of iterated logarithm for Cesaro's and Abel's methods of summation”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 449–459; Theory Probab. Appl., 10:3 (1965), 411–420

Citation in format AMSBIB
\Bibitem{Gap65}
\by V.~F.~Gaposhkin
\paper The law of iterated logarithm for Cesaro's and Abel's methods of summation
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 449--459
\mathnet{http://mi.mathnet.ru/tvp541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195133}
\zmath{https://zbmath.org/?q=an:0143.20603}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 411--420
\crossref{https://doi.org/10.1137/1110049}


Linking options:
  • http://mi.mathnet.ru/eng/tvp541
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:206
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021